# SDR FDEA202011202920

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63101
- Aircraft time: 3,496 hours, 1,652 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 284T05635
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REFUEL/DEFUEL MANIFOLD ACCESS PANEL INTERIOR WORK LIGHT ATTACH   BRACKET IS CRACKED.  REMOVED AND REPLACED BRACKET, PER B767 SRM 51-40-02 AND BAC DWG 284T0563 REV B.
